MathSciNet Relay Station
MathSciNet bibliographic data
MR2178969 (2006j:53058) 53C25 (32Q20 57R60)
Boyer, Charles P.; Galicki, Krzysztof; Kollár, János Einstein metrics on spheres. Ann. of Math. (2) 162 (2005), no. 1, 557–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement